Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
P-chan

List of foods and vitamins to avoid while on Accutane/Cleravis/Amnesteem

EDIT

CRAP. I just found the FAQ for Accutane users. This is what happens when you're blinded by a huge headache! Can a mod delete this post, please? :)

Just started Amnesteem on Friday and my face is breaking out more like they said it would. >_>

Did anyone else get a list of foods/vitamins not to eat while on the pills? I think I remember high cholesterol foods and vitamin A. I didn't think much about it since I was pretty sure those were the only two to avoid and so...I lost the list. >_<

Anyone else get a list like that from their doctor? :)

Also, does anyone know if it's ok to take Tylenol? I'm about to faint from this major headache while I'm typing... @[email protected];;

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×